MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 513 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 07649142001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 80160501 with an expiration date of 31-oct-2025.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 results from the cobas c513 analyzer commercial system.The initial result was 11.8%.The repeat result was 5.3% and was believed to be correct.The repeat result using d100 system (hplc) was 5.0% and was believed to be correct.
 
Additional Manufacturer Narrative
General reagent issues were excluded because no further issues were reported, and the result believed to be correct was obtained using the same reagent.The field service engineer checked the instrument, detected no abnormalities, and confirmed that the test and module were running within specifications.The investigation was not able to identify a specific root cause.

Brand Name
COBAS C 513 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22698347
Report Number1823260-2025-02378
Device Sequence Number21091355
Product Code JJE
UDI-Device Identifier04015630946327
UDI-Public04015630946327
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07649142001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown